# SDR 2024FA0000272

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N349BG
- Make and model: Piper PA-28-181
- Aircraft serial: 2881690
- Aircraft time: 222 hours
- Engine: Lyc IO360B4A
- Engine time: 222 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: LFRNNSS5
- Part serial: AV58161298
- Condition: Faulted
- Location: Engine Fuel
- Part time: 222 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING MY APPROACH TO LAND AT KILN WHEN I WENT THROTTLE IDLE, THE LOWEST MY ENGINE RPM WENT WAS 1500RPM. I DECIDED NOT TO LAND, CANCELED MY APPROACH, AND WENT DIRECTLY BACK TO BACK TO 1G0. I WAS IN CONTACT WITH TOL ATC AND THEY CONVEYED INSTRUCTIONS FROM MY CHIEF TO HOLD OVER 1G0 AT 3000 FEET AND AWAIT TROUBLESHOOTING INSTRUCTIONS. ONCE AT 1G0 I CIRCLED AT 3,000. I WAS COMMUNICATING WITH THE CHIEF AND TROUBLESHOOTING AS SHE INDICATED. I EXERCISED THE THROTTLE AS INSTRUCTED. THE LOWEST MY RPM WENT AT THIS POINT WAS 1350. THE CHIEF BRIEFED ME ON HOW THE LANDING ATTEMPT WOULD BE PERFORMED AND THAT ONCE I WAS COMFORTABLE IN THE ROUND OUT, I PULLED THE MIXTURE CONTROL TO IDLE CUT OFF FOR LANDING. ONCE I WAS ON FINAL FOR 1G0 THE RPM WENT DOWN TO 1,100 BUT DIDN'T GO ANY LOWER FROM THAT POINT ON. I PERFORMED THE LANDING AS INSTRUCTED WITHOUT INCIDENT, LANDING ON 28 AND COMING TO A STOP.  MAINTENANCE COULD NOT FIND ANYTHING ABNORMAL WITH THE THROTTLE CABLE OR THROTTLE LEVER. SUSPECT INTERNAL ISSUE WITH FUEL SERVO.
